# SDR AALA20101028AFW03

- Difficulty date: October 26, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 95,150 hours, 15,371 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE INADVERTENTLY DAMAGED THE LEFT WING SPOILER BEAM AND HINGE ASSEMBLY COMMON TO NUMBER 6 SPOILER ACTUATOR INTERFACE.  CUT DAMAGE OFF AND  PERFORMED HIGH FREQUENCY EDDY CURRENT.  INSTALLED DOUBLER REPAIR PER EA B767-57-013537.
